# SDR ASOA20150428040

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 38,607 hours, 29,175 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Exhaust Duct
- Part number: 14520385407
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU FL210 CABIN ALTITUDE STARTED TO INCREASE RAPIDLY, INTO AMBER RANGE, FOLLOWED EMERGENCY PROCEDURE, DEPLOYED OXYGEN MASKS AND DESCENDED TO 10,000 INITIALLY.  THE ACFT RETURNED WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT AND R & R THE NR 1 PACK OUTLET DUCT, EXHAUST GRATE, AND RUBBER SLEEVE. OPS CHECKS WERE PERFORMED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
